# SDR CALA2018041601171

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 62,816 hours, 21,878 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CRACKED BS 663, BETWEEN LBL 40 AND LBL 45.64.  REPAIRED IAW SRM 57-10-10, REPAIR 3, ALTERNATIVE 2.
